MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2012

Sarcoidosis as an adverse effect of tumor necrosis factor inhibitors.

Cathcart Shelley, Sami Naveed, Elewski Boni

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

BACKGROUND

Tumor necrosis factor inhibitors are valuable tools for dermatologists. As their use increases, rare adverse events are more likely to be encountered.

OBJECTIVE

We describe one patient who developed sarcoidosis while being treated for psoriasis with etanercept. We sought to review to previously reported cases and further characterize the nature of this reaction.

METHODS

A literature search was performed with the key words "sarcoidosis, sarcoid, etanercept, infliximab, adalimumab, granulomatous, and drug reaction." All relevant cases in the English language were included and evaluated for demographic data, duration of therapy prior to developing sarcoid, duration of sarcoid signs/symptoms, treatments used and time to resolution after discontinuation of the drug.

RESULTS

Including the present case, there are 34 cases of sarcoidosis developing during anti-tumor necrosis factor therapy. All previously reported cases were patients with a primarily rheumatologic diagnosis. In all but one case, discontinuation of the drug resulted in complete resolution of symptoms. The lung and surrounding lymph nodes were the areas most commonly affected. The average amount of time between initiation of therapy and onset of symptoms was 22 months. The average time to resolution of symptoms after discontinuation of the drug was 5.2 months.

LIMITATIONS: This is a retrospective case review.

CONCLUSIONS

These data indicated that sarcoid is a possible adverse effect of tumor necrosis factor inhibitor therapy that should be noted by dermatologists using these drugs. While it has been reported in the rheumatology literature, it may be under-recognized by dermatologists.

Для цитирования: Cathcart Shelley, Sami Naveed, Elewski Boni. Sarcoidosis as an adverse effect of tumor necrosis factor inhibitors.. Journal of drugs in dermatology : JDD. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.